# SDR DALA2023061104721

- Difficulty date: June 10, 2023
- Submitted: June 11, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 60,719 hours, 28,900 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3275, UPON SHUTDOWN STRONG FUME SMELL IN COCKPIT FROM #1 ENGINE. #2 ENGINE HAS BEEN SHUTDOWN FOR 5 MINS WITH NO SMELL. CORRECTIVE ACTION: DETERMINED EXTERNAL OIL LEAK FROM LEFT ENGINE OTBD THRUST REVERSER OPENING ACTUATOR. REPLACED ACTUATOR PER A320 AMM 78-36-51. LEFT ENGINE INBD ACTUATOR CURRENTLY ON CDL. C/W ALL STEPS OF AMDS CARD 7900-2001. (ENGINE OIL ODOR) PERFORMED PACK BURNOUT PER AMDS CARD 2100-2003 AND REPLACED CABIN AIR FILTERS. (LP 4665410)
